Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/13785
Title: Asymptotic properties of estimators for the linear panel regression model with random individual effects and serially correlated errors: The case of stationary and non-stationary regressors and residuals
Authors: Baltagi, BH
Kao, C
Liu, L
First Published: 2008
Citation: ECONOMETRICS JOURNAL, 2008, 11 (3), pp. 554-572
DOI Link: 10.1111/j.1368-423X.2008.00254.x
ISSN: 1368-4221
eISSN: 1368-423X
Links: http://hdl.handle.net/2381/13785
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.